# SDR CA030724002

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 6104789
- Condition: Overheated
- Location: Emergency  Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, H
- Precautionary procedure: O

## Discrepancy

(CAN) THE BATTERY ASSEMBLY FOR NR 4 EMERGENCY LIGHTING POWER SUPPLY WAS REMOVED FOR BENCH CHECK. THE ASSEMBLY WAS INSPECTED AND FOUND THAT THE CELL TABS HAD BEEN OVERHEATED, INSULATION HAD BEEN MELTED OFF AND THE PLASTIC ENCLOSURE WAS ALSO DAMAGED. AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM & POWER SUPPLIES WAS CARRIED OUT AND FOUND SERVICEABLE.
